# SDR UALA2009081802525

- Difficulty date: August 17, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 69,879 hours, 11,446 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: C2006FI
- Condition: Faulty
- Location: Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S YOKE PPT INTERMITTENT.  REPLACED YOKE PTT SWITCH, OPS GOOD.
